On the asymptotic mean value property for planar p-harmonic functions

A. Arroyo, J. G. Llorente

Research output: Contribution to journalArticleResearchpeer-review

11 Citations (Scopus)

Abstract

© 2016 American Mathematical Society. We show that p-harmonic functions in the plane satisfy a nonlinear asymptotic mean value property for p > 1. This extends previous results of Manfredi and Lindqvist for a certain range of p’s.
Original languageEnglish
Pages (from-to)419-432
JournalProceedings of the American Mathematical Society
Volume144
Issue number9
DOIs
Publication statusPublished - 1 Jan 2016

Keywords

  • Mean value property
  • P-harmonic function

Fingerprint

Dive into the research topics of 'On the asymptotic mean value property for planar p-harmonic functions'. Together they form a unique fingerprint.

Cite this